# SDR SWIA201642518

- Difficulty date: July 28, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 39,021 hours, 33,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT CORNER OTBD SIDE WEB ITS CRACK IN THE NOSE COMPARTMENT, TRU.  COMPLIED WITH REPAIR OF AFT RT CORNER OTBD SIDE WEB, TRU FLOOR AT FS 193.00, IAW REO.
